# SDR UALA2010123004763

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 41,988 hours, 16,512 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 62
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU 1 ECAM, RTFL.  MX REPLACED THE LGCIU1, ASSOCIATED MESSAGES CLEARED.  PERFORMED RESET OF PITOT HEATERS AND ALL MESSAGES CLEARED.
